# SDR MALA010609

- Difficulty date: August 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 4504473
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING ENGINE SHUTDOWN ON AC 508, WITH APU OPERATING, PAX , F/A'S REPORTED SMOKE IN CABIN.  SHUTDOWN ENGINE.  MAINTENANCE REMOVED AND REPLACED DAMAGED OIL COOLER INTAKE DUCT P/N OFF 4501709, P/N ON 4504473 REF NR 409 116560.  FOUND APU OIL OVER-SERVICED BY 1 QUART, BROUGHT OIL TO PROPER LEVEL.  OPS AND CABIN SMELL CHECKS GOOD AT THIS TIME.  REMOVED FROM DMR-MXC NOTIFIED.
